# SDR SWAA032724

- Difficulty date: December 14, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 67,954 hours, 58,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 65C27095
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT FUSELAGE EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
